# SDR AALA202411135575

- Difficulty date: October 23, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 23,291 hours, 2,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z161081
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT 1L-2L FLOOR PANEL IS DELAMINATED. ACCOMPLISHED PERMANENT REPAIR ON FLOOR PANEL PER SRM B787-A-53-00-50-01A-030A-A.
